Facebook Pixel

Took morning pill, now pregnancy scare, Please help

By March 8, 2017 - 3:38pm
Rate This

I hope someone can help me out here. I had unprotected sex for few seconds and then protected sex. Since I was scared that I might get pregnant, i took plan b 72 hours later, missed the deadline of 72 hours. But I bled a week later after taking plan b, had spotting for first 3 days and then heavy bleeding with clots for 2-3 days. I took pregnancy test in the clinic and it came out negative. Now I am having dull ache in lower abdomen and bloating after the bleeding.

Could I still be pregnant or plan b is causing the symptoms. Please help!!!! Do I need to take another pregnancy test?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!